ARTHREX, INC. BIO-COMPR INTERF SCRW,FULL THD; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
BIO-COMPR INTERF SCRW,FULL THD |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 4/19/2022, it was reported by a distributor via email that an ar-1390tc interference screw broke in half when it was inserted and attempted to be screwed in.This was discovered during a procedure on (b)(6) 2022.